# SDR SWIA201335654

- Difficulty date: December 16, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 30,144 hours, 25,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NR 3 EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  REPLACED LAMP.
